By Topic

H∞ control of networked control systems with packet disordering

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Li, J.-N. ; Inst. of Syst. Sci., Northeastern Univ., Shenyang, China ; Zhang, Q.-L. ; Wang, Y.-L. ; Cai, M.

This study is concerned with H infin control of networked control systems with long delay and packet disordering. A new mathematical model of networked control systems, fully describing the phenomenon of packet disordering and effectively eliminating the impact of packet disordering on the performance of the systems, is proposed. Different from the existing methods, this model is converted into a parameter-uncertain discrete-time system with multi-step delay based on matrix theory. Furthermore, an improved Lyapunov-Krasovskii functional is proposed to derive less conservative H infin stabilisation criteria. By solving a minimisation problem based on linear matrix inequalities, an H infin controller is obtained. Finally, numerical examples are given to illustrate the effectiveness of the proposed method.

Published in:

Control Theory & Applications, IET  (Volume:3 ,  Issue: 11 )